# SDR 2002FA0000852

- Difficulty date: July 5, 2002
- Submitted: July 23, 2002
- Operation: General aviation
- Aircraft: N8200G
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0100
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Condition: Separated
- Location: Alternate Air
- Part time: 3,126 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, Y, J
- Precautionary procedure: O

## Discrepancy

ALTERNATE AIR DOOR CAME LOOSE FROM PLENUM CHAMBER.  DOOR WENT INTO FUEL SERVO INLET, CAUSING ENGINE TO QUIT.
